# SDR CA071012002

- Difficulty date: October 12, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,275 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6903A10
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hamstd, 43E60583
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIENCE WITH AD 81-13-06R2 AND S/B 664 A CRACK WAS FOUND EMINATING FROM ONE OF THE BUSHING RETENTION SCREW HOLES. CRACK HAS BECOME LARGER DURING REWORK PROCEDURES RENDERING THE BLADE U/S. (TC NR 20071012002)
